# SDR DALA2025022301385

- Difficulty date: February 20, 2025
- Submitted: February 23, 2025
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 75,212 hours, 35,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DISC: FOUND 19D EMERGENCY LIGHT HANGING DOWN. C/A: REPLACED EMERGENCY LIGHT HOUSING. LIGHT CHECKS GOOD AND OK FOR SERVICE. (LP: 0820847)
